# SDR DHL2001747507

- Difficulty date: March 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FWD CARGO PIT ST 580 S 27L, FLOORBEAM CRACKED.  REMOVED CRACKED AND DAMAGED PORTION OF Z-ANGLE IAW 51-10-04 FIG 4 PER SRM. ALODINED PER SRM 51-10-2.  PRIMED PER SRM SOPM 20-41-02.  INSTALLED PARTS PER SRM 53-10-5 FIG 4 SHEET 2 AND FASTENERS IAW SRM 51-30.
